Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The lattice structure of multiplicative congruential pseudo-random vectors
HTML articles powered by AMS MathViewer

by W. A. Beyer, R. B. Roof and Dorothy Williamson PDF
Math. Comp. 25 (1971), 345-363 Request permission

Corrigendum: Math. Comp. 65 (1996), 445-446.


The lattice structure of points in an n-dimensional space produced by an appropriate grouping of pseudo-random numbers obtained from multiplicative congruential generators is discussed. Examples are given for $2 \leqq n \leqq 6$. The work is based on the theory of the reduction of positive quadratic forms in n variables.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65C10
  • Retrieve articles in all journals with MSC: 65C10
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 345-363
  • MSC: Primary 65C10
  • DOI:
  • MathSciNet review: 0309263